MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Codes Incorrect Or Inadequate Test Results (2456); Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-20 user's test strip had poor storage (bathroom) test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for erratic and low blood glucose test results.The customer is concerned with test results from results obtained of 42, 121 and 103 mg/dl.Customer was concerned results were erratic and that the 42 mg/dl was too low.The customer's expected fasting blood glucose test result range is 78 - 110 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the bathroom.The test strip lot manufacturer's expiration date is 08/27/2018 and open vial date was undisclosed.The meter memory was reviewed for previous test result history: (b)(6).Memory concerns:customer is concerned with fasting erratic results 42, 121, 103, and 84mg/dl.Customer is also concerned that 42mg/dl is too low.
 
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation most likely underlying root cause: mlc-20 user's test strip had poor storage (bathroom.) test strip udi# (b)(4).
 
Event or Problem Description

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6848021
Report Number1000113657-2017-01689
Device Sequence Number1430900
Product Code NBW
UDI-Device Identifier00041220001286
UDI-Public(01)00041220001286
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 09/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/27/2018
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2372
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2017
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 08/21/2017
Supplement Date Received by Manufacturer08/21/2017
Initial Report FDA Received Date09/07/2017
Supplement Report FDA Received Date09/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1